EconPapers    
Economics at your fingertips  
 

Optimum allocation in Bayesian stratified two-phase sampling when there arem-attributes

M. Khan
Authors registered in the RePEc Author Service: Mmuhammd Asghar Khan () and M. Ali Khan

Metrika: International Journal for Theoretical and Applied Statistics, 1976, vol. 23, issue 1, 219 pages

Date: 1976
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1007/BF01902867 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:metrik:v:23:y:1976:i:1:p:211-219

Ordering information: This journal article can be ordered from
http://www.springer.com/statistics/journal/184/PS2

DOI: 10.1007/BF01902867

Access Statistics for this article

Metrika: International Journal for Theoretical and Applied Statistics is currently edited by U. Kamps and Norbert Henze

More articles in Metrika: International Journal for Theoretical and Applied Statistics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:metrik:v:23:y:1976:i:1:p:211-219